# SDR SWAA2025120428764

- Difficulty date: October 26, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 65,270 hours, 39,217 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOORBEAM ANGLE BS 706 LBL 64, WL 208.1.   REPLACED THE FLOORBEAM ANGLE AND FASTENERS IAW SRM 51-40-02, & DWG 144A7730, SHEET 7, REV-.
